U.S. doctors online nowAsk doctors free
India
A 21-year-old male asked about a 57-year-old male:

Myfather is using baraclude (entecavir) but his stomach size increased and in ultrasound it say that liver one side it shrinked and other side it is enlarged how?

2 doctor answers2 doctors weighed in
Dr. Petros Ayele
General Practice 30 years experience
LFT,LIVER BIOPSY: Your father is getting appropriate treatment for hep b infection. There are cases which infection is not responding to baraclude, (entecavir) and hep b infection is associated with liver cancer majority of cases and he needs ct of abdomen, liver funtion test including coagulation test. He may have biopsy of liver to rule out liver cancer after ctscan and coagulation test/liver function test.
Created for people with ongoing healthcare needs but benefits everyone.
Dr. David Drewitz
Gastroenterology 28 years experience
Liver disease...: Liver disease from hepatitis b can affect the liver in a variable pattern. Parts of the liver can be inflamed or swollen while others relatively unaffected or scarred. This would cause a deformity in the appearance of the liver. Infiltration of the liver with other cells including fat and tumor cells can cause different parts of the liver to be different sizes. Good luck!
Created for people with ongoing healthcare needs but benefits everyone.
Last updated Sep 27, 2013

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.